| Model Number |
60218 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
12/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.The device history record for lot: 30362541 was reviewed and the product was produced according to product specifications.A root cause could not be determined.All information reasonably known as of 09 mar 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
Event or Problem Description
It was reported via fda mw5182019, "on (b)(6) 2025 the patient underwent a colonoscopy.During snaring of a polyp in the colon, a cleaning brush that had broken off and remained inside the scope from a prior colonoscopy dislodged and fell into the patient's colon.On (b)(6) 2025 gi endo procedure in progress and a small brush came out of the scope and landed in the pts stomach, it was then removed by the gi doc (gastrointestinal doctor).All brushes were removed from stock, manufacturer notified.".